# SDR CA081118005

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,183 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Condition: Worn
- Location: Rudder Pedal
- Part time: 4,521 hours
- Component: Rudder Pedal
- Component part number: 2227271100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP OF THE RUDDER PEDAL ASSY REVEALED EXCESSIVE WEAR ON THE S TUBE CAUSED BY WEAR FROM THE RUBBER CABLE. THE WEAR WAS DETECTED BY VISUALLY CHECKING THE OUTSIDE OF THE S TUBE FOR MATERIAL DEFORMATION IN THE AREA WHERE THE CABLE CAUSES THE MOST FRICTION ON THE INSIDE OF THE TUBE. THE RUDDER PEDAL ASSY AND CABLE WERE REPLACED WITH NEW.
